Reply To: Strattera vs Vyvanse

#107004
Bailee94
Participant

Hello

I have been taking vyvance since I was around your child’s age and I am now 24 I would most likely recommend that they stay on the medication weight gain and loss is kind of a side effect with that medication if you watch your child and keep moderating the meds and taking breaks from them like you do they should be fine however if you do change them I recommend you test new medication over summer breaks so that way you can keep a close eye on any different side effects they are having and take lots of notes ask them maybe once a week how they feel and sometimes adHD people don’t really notice massive changes about ourselves so it’s most likely you who notices small changes
Also try talking to your child too about if they want to change medications maybe they feel like trying something new if they don’t like how they are feeling now with the current medication

I would also recommend a second opinion because I don’t thing I’ve really heard addiction from vyvance mostly just adderal

Also maybe ask around to see others opinions to see if they have adHD children and it effects their child but also keep in miND every person may be different with medication